# SDR DHL2006763002

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: MOO240
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEP F/O WENT TO RAISE GEAR, GEAR HANDLE WOULD NOT GO PAST OFF.  F/O PULLED LEVER LATCH TO RAISE GEAR.  ON FLAP RETRACTION WARNING HORN SOUNDED ON FLAPS UP, COMPLIED WITH ABNORMAL PROCEDURES.  REMOVED & REPLACED LANDING GEAR ACCESSORY BOX IAW B727 MM 32-09-121 SYS OPS CHECKED GOOD PER SAME RII EMP 35944.
